Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Finite Group Actions on Siegel Modular Spaces


Authors: K. F. Lai and Ronnie Lee
Journal: Trans. Amer. Math. Soc. 345 (1994), 37-45
MSC: Primary 20G05,, 14K10,, 57S25
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of nonabelian cohomology is used to show that the set of fixed points of a finite group acting on a Siegel modular space is a union of Shimura varieties


References [Enhancements On Off] (What's this?)

  • [1] Armand Borel and Jacques Tits, Homomorphismes “abstraits” de groupes algébriques simples, Ann. of Math. (2) 97 (1973), 499–571 (French). MR 0316587
  • [2] Erhard Gottschling, Über die Fixpunkte der Siegelschen Modulgruppe, Math. Ann. 143 (1961), 111–149 (German). MR 0123026
  • [3] Erhard Gottschling, Über die Fixpunktuntergruppen der Siegelschen Modulgruppe, Math. Ann. 143 (1961), 399–430 (German). MR 0124407
  • [4] Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455
  • [5] M. Kneser, Lectures on Galois cohomology of classical groups, Tata Institute of Fundamental Research, Bombay, 1969. With an appendix by T. A. Springer; Notes by P. Jothilingam; Tata Institute of Fundamental Research Lectures on Mathematics, No. 47. MR 0340440
  • [6] J. Rohlfs, The Lefschetz number of an involution on the space of classes of positive definite quadratic forms, Comment. Math. Helv. 56 (1981), no. 2, 272–296. MR 630954, 10.1007/BF02566213
  • [7] Ichirô Satake, Algebraic structures of symmetric domains, Kanô Memorial Lectures, vol. 4, Iwanami Shoten, Tokyo; Princeton University Press, Princeton, N.J., 1980. MR 591460
  • [8] Jean-Pierre Serre, Cohomologie galoisienne, With a contribution by Jean-Louis Verdier. Lecture Notes in Mathematics, No. 5. Troisième édition, vol. 1965, Springer-Verlag, Berlin-New York, 1965 (French). MR 0201444
  • [9] Goro Shimura, Moduli of abelian varieties and number theory, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, pp. 312–332. MR 0237507
  • [10] Goro Shimura, On analytic families of polarized abelian varieties and automorphic functions, Ann. of Math. (2) 78 (1963), 149–192. MR 0156001
  • [11] Goro Shimura, Moduli and fibre systems of abelian varieties, Ann. of Math. (2) 83 (1966), 294–338. MR 0199190
  • [12] T. A. Springer, Galois cohomology of linear algebraic groups, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, pp. 149–158. MR 0210714
  • [13] André Weil, Algebras with involutions and the classical groups, J. Indian Math. Soc. (N.S.) 24 (1960), 589–623 (1961). MR 0136682

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G05,, 14K10,, 57S25

Retrieve articles in all journals with MSC: 20G05,, 14K10,, 57S25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-94-99998-4
Keywords: Fixed point set, Shimura variety
Article copyright: © Copyright 1994 American Mathematical Society